# SDR HALA2021110800155

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 34,887 hours, 5,465 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK ENG 2 CTL SYS FAULT ECAM ACTIONS COMPLETED // PERFORMED TSM 71-00-00-810-924-A PERFORMED VSV SYSTEM TEST NO  
 FAULTS NOTED. PERFORMED ENGINE RUN PER 71-00-00-860-875-A. NO FAULTS NOTED. OK FOR SVC
